Alert archive / Ohio / Small Craft Advisories in 2018
Small Craft Advisory 52, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Oct 10, 2018, 9:45 PM EDT. It took effect at Oct 11, 2018, 4:00 AM EDT. It was in force for 60 hr.
The area
The counties it named.
The facts
- Issued
- Oct 10, 2018, 9:45 PM EDT (01:45 UTC)
- In effect from
- Oct 11, 2018, 4:00 AM EDT
- Expired
- Oct 13, 2018, 3:40 PM EDT
- In force
- 60 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted.
560 WHUS71 KCLE 110145 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 945 PM EDT Wed Oct 10 2018 LEZ142>144-110945- /O.NEW.KCLE.SC.Y.0052.181011T0800Z-181012T0800Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 945 PM EDT Wed Oct 10 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM THURSDAY TO 4 AM EDT FRIDAY... The National Weather Service in Cleveland has issued a Small Craft Advisory, which is in effect from 4 AM Thursday to 4 AM EDT Friday. * WINDS...becoming West 15 to 25 knots by 4 AM with gusts up to 30 knots. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$ LEZ145>149-110945- /O.NEW.KCLE.SC.Y.0052.181011T0800Z-181012T1400Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 945 PM EDT Wed Oct 10 2018 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM THURSDAY TO 10 AM EDT FRIDAY... The National Weather Service in Cleveland has issued a Small Craft Advisory, which is in effect from 4 AM Thursday to 10 AM EDT Friday. * WINDS...becoming West 15 to 25 knots late with gusts up to 30 knots. * WAVES...5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
11 follow-up statements
223 WHUS71 KCLE 110744 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 344 AM EDT Thu Oct 11 2018 LEZ142>144-111545- /O.CON.KCLE.SC.Y.0052.181011T0800Z-181012T0800Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 344 AM EDT Thu Oct 11 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY... * WINDS...West 15 to 25 knots. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$ LEZ145>149-111545- /O.CON.KCLE.SC.Y.0052.181011T0800Z-181012T1400Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 344 AM EDT Thu Oct 11 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT FRIDAY... * WINDS...Becoming west 15 to 25 knots. * WAVES...4 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
787 WHUS71 KCLE 111349 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 949 AM EDT Thu Oct 11 2018 LEZ142>144-112200- /O.CON.KCLE.SC.Y.0052.000000T0000Z-181012T0800Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 949 AM EDT Thu Oct 11 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY... * WINDS...West 15 to 25 knots with gusts up to 30 knots today. Winds turning northwest tonight. * WAVES...3 to 6 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$ LEZ145>149-112200- /O.CON.KCLE.SC.Y.0052.000000T0000Z-181012T1400Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 949 AM EDT Thu Oct 11 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT FRIDAY... * WINDS...West 25 to 30 knots with gusts up to 35 knots today. Winds turning northwest tonight at 15 to 25 knots. * WAVES...5 to 7 feet. Waves occasionally to 9 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
574 WHUS71 KCLE 111949 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 349 PM EDT Thu Oct 11 2018 LEZ145>149-120400- /O.EXT.KCLE.SC.Y.0052.000000T0000Z-181013T0100Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 349 PM EDT Thu Oct 11 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EDT FRIDAY... * WINDS...West 25 to 30 knots this evening turning northwest and diminishing to 15 to 25 knots overnight and Friday. * WAVES...5 to 8 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$ LEZ142>144-120400- /O.CON.KCLE.SC.Y.0052.000000T0000Z-181012T0800Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 349 PM EDT Thu Oct 11 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY... * WINDS...West 15 to 25 knots turning northwest tonight. * WAVES...2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory is issued when waves of 4 feet or more are expected or wind speeds reach 21 to 33 knots which may produce hazardous conditions to small craft. Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
246 WHUS71 KCLE 120055 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 855 PM EDT Thu Oct 11 2018 LEZ142>144-120800- /O.CON.KCLE.SC.Y.0052.000000T0000Z-181012T0800Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- 855 PM EDT Thu Oct 11 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT FRIDAY... * WINDS...West 15 to 25 knots turning northwest tonight. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$ LEZ145>149-120900- /O.CON.KCLE.SC.Y.0052.000000T0000Z-181013T0100Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 855 PM EDT Thu Oct 11 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT FRIDAY... * WINDS...West 20 to 25 knots this evening turning northwest and diminishing to 15 to 25 knots overnight and Friday. * WAVES...5 to 7 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
646 WHUS71 KCLE 120749 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 349 AM EDT Fri Oct 12 2018 LEZ142-143-120900- /O.CAN.KCLE.SC.Y.0052.000000T0000Z-181012T0800Z/ Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- 349 AM EDT Fri Oct 12 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Cleveland has cancelled the Small Craft Advisory. $$ LEZ144-121400- /O.EXT.KCLE.SC.Y.0052.000000T0000Z-181012T1400Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- 349 AM EDT Fri Oct 12 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT THIS MORNING... * WINDS...Northwest 10 to 20 knots with gusts up to 25 knots. * WAVES...3 to 5 feet early this morning, subsiding to 2 to 4 feet later this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$ LEZ145>149-121600- /O.EXT.KCLE.SC.Y.0052.000000T0000Z-181013T1400Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 349 AM EDT Fri Oct 12 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EDT SATURDAY... * WINDS...West 15 to 20 knots with gusts up to 25 knots, becoming northwest tonight. * WAVES...4 to 7 feet into this afternoon and again this evening through Saturday morning. Waves may briefly subside to 2 to 4 feet this afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
780 WHUS71 KCLE 121359 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 959 AM EDT Fri Oct 12 2018 LEZ144-121500- /O.EXP.KCLE.SC.Y.0052.000000T0000Z-181012T1400Z/ Lake Erie nearshore waters from The Islands to Vermilion OH- 959 AM EDT Fri Oct 12 2018 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM EDT THIS MORNING... Winds have diminished below 22 knots therefore the small craft advisory will be allowed to expire. Waves of 2 to 4 feet will subside to 1 to 3 feet later today. $$ LEZ145>149-122200- /O.CON.KCLE.SC.Y.0052.000000T0000Z-181013T1400Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 959 AM EDT Fri Oct 12 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT SATURDAY... * WINDS...West 15 to 20 knots with gusts up to 25 knots, becoming northwest tonight. * WAVES...4 to 7 feet into this afternoon and again this evening through Saturday morning. Waves may briefly subside to 2 to 4 feet this afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
136 WHUS71 KCLE 121946 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 346 PM EDT Fri Oct 12 2018 LEZ145>149-130400- /O.EXT.KCLE.SC.Y.0052.000000T0000Z-181014T0200Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 346 PM EDT Fri Oct 12 2018 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT SATURDAY... * WINDS...West 15 to 20 knots becoming northwest tonight. Winds will back to the southwest and diminish Saturday evening. * WAVES...3 to 7 feet tonight and Saturday. Waves subsiding to 1 to 3 feet late Saturday evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
289 WHUS71 KCLE 130055 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 855 PM EDT Fri Oct 12 2018 LEZ145>149-130900- /O.CON.KCLE.SC.Y.0052.000000T0000Z-181014T0200Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 855 PM EDT Fri Oct 12 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT SATURDAY... * WINDS...West 15 to 20 knots becoming northwest tonight. Winds will back to the southwest Saturday. * WAVES...3 to 6 feet tonight and Saturday. Waves subsiding to 1 to 3 feet late Saturday evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
573 WHUS71 KCLE 130757 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 357 AM EDT Sat Oct 13 2018 LEZ145>149-131600- /O.CON.KCLE.SC.Y.0052.000000T0000Z-181014T0200Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 357 AM EDT Sat Oct 13 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...West 15 to 20 knots. Winds will gradually decrease through the afternoon. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$
916 WHUS71 KCLE 131421 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 1021 AM EDT Sat Oct 13 2018 LEZ145>149-132230- /O.CON.KCLE.SC.Y.0052.000000T0000Z-181014T0200Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 1021 AM EDT Sat Oct 13 2018 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...West 15 to 20 knots. Winds will gradually decrease through the afternoon. * WAVES...3 to 5 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners... especially those operating smaller vessels...should stay in port during these conditions. && $$ Garnet
135 WHUS71 KCLE 131940 MWWCLE URGENT - MARINE WEATHER MESSAGE National Weather Service Cleveland OH 340 PM EDT Sat Oct 13 2018 LEZ145>149-132045- /O.CAN.KCLE.SC.Y.0052.000000T0000Z-181014T0200Z/ Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on- the Lake OH-Lake Erie nearshore waters from Geneva-on-the- Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- 340 PM EDT Sat Oct 13 2018 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Cleveland has cancelled the Small Craft Advisory. $$ Garnet
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Oct 10, 9:34 PM EDT, 11 minutes earlier.
Area forecast discussion, Oct 10, 9:34 PM EDT, 11 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
934 PM EDT Wed Oct 10 2018
.SYNOPSIS...
Low pressure over Wisconsin will track northeast into Canada
overnight, pulling a strong cold front east across the area. High
pressure over the Plains will expand east into the area from Friday
into Saturday, then to the east coast Sunday.
&&
.NEAR TERM /THROUGH THURSDAY NIGHT/...
Line of showers continues to weaken over Indiana as it pushes
east with the cold front. Another area of showers continues to
push northeast toward the area as well. Storm Prediction Center
dropped marginal risk over our area as expected. I dropped POPs
back considerably to chance. The exception is extreme east where
there is a chance for high chance POPs in that area. QPF amounts
will light across the area and dropped QPF amounts back as well.
Temperatures still look reasonable.
Original Discussion...
Low pressure is centered over Wisconsin this afternoon with a
cold front extending south across Illinois. Moisture is
advecting into the region with southerly flow ahead of this
front but a considerable amount of dry air is in place ahead of
it. Regional radars show an area of showers over SE Ohio that
may bring a few scattered showers to NE Ohio this evening.
Otherwise an area of showers can be seen across Indiana with a
fine line of showers along the actual cold front in Illinois.
Thunderstorms have not developed yet across the region given
considerable cloud cover and limited instability. As low
pressure tracks northeast into Canada tonight, the cold front
will sweep east across the forecast area. A broken band of
showers is expected ahead of the front with a few thunderstorms
possible as the upper trough lifts NE across the western and
central Great Lakes. Winds aloft are sufficient for the Storm
Prediction Center to have western portions of the area in a
Marginal threat for severe weather tonight. We will be
monitoring the cold front for an uptick in activity but at this
time not expecting sufficient storm strength to see severe winds
brought down to the surface. Isolated wind gusts of 40 to 50
mph are more likely.
Cold front will be just east of the area by Thursday morning
bringing an abrupt change in temperatures. Highs in the east will be
the 7 AM temperature then falling to near 60. Much drier air
wraps in behind the system and skies should scatter out with
time given considerable low level subsidence. Cold advection
continues all the way through Thursday night with 850mb temps
falling as low as -2C in the north. Lake effect clouds will
expand Thursday night, becoming overcast downwind of Lake Erie.
Some expansion also expected across NW Ohio with moisture off
Lake Michigan. Lows on Thursday night will dip into the lower
40s except locally higher near Lake Erie. If clouds do not fill
in enough then portions of NW Ohio could dip into the 30s.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
Could see some lake effect showers in the snowbelt by daybreak
Friday, as the 850mb temps plunges to between -2c to -4c. Models
coming into better agreement pushing the next system through Friday
night. This early in the season expect all precip to fall as
RAIN showers. However a little graupel is also possible, especially
in the higher terrain Saturday morning. A few lingering showers are
possible in the east Saturday morning, but everything will move
quickly east as high pressure builds over the area. High pressure
moves to the East Coast by daybreak Sunday. This will allow the
next front to move into NW OH by Sunday evening. Temps will be a
roughly 10 degrees below normal, or approximately 30 degrees below
recent highs.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
Models are differing on the timing of storm systems through the long
term forecast. It will be colder with periods of showers possible
Sunday through Monday night and possibly again on Wednesday. The
showers are the uncertainty but the colder temp are expected.
Temperatures through the long term will be 10 to 15 degrees below
average.
&&
.AVIATION /00Z Thursday THROUGH Monday/...
An area of showers continues to advance east across the area at
this time. A solid line of showers not exhibiting any lightning
with the cold front will march east across the area tonight. So
far, wind gusts up to 30 knots have been reported with the line.
Otherwise, should see some lower ceilings and MVFR visibilities
overnight with improvement to VFR tomorrow. Winds 10 to 20 knots
will shift from south to a west-northwest direction after the
cold frontal passage.
OUTLOOK...Non-VFR through Friday. Non-VFR possible again on
Sunday.
&&
.MARINE...
South flow will continue through the evening, but a drastic change
is on the way. A cold front will move across the lake overnight,
with a second stronger cold front tomorrow afternoon. A small craft
advisory will be needed Thursday through late Friday afternoon.
Winds will turn to the West at 15-25 knots tomorrow, then turn to
the NW tomorrow night. Winds will diminish Friday evening into
Saturday as high pressure builds over the lake.
&&
.CLIMATE...
Here are the current record temperatures for Wednesday, October
10th.
Record High/Year Record High Minimum/Year
Cleveland 86/1949 66/1904
Akron-Canton 85/1949 62/1914
Erie 88/1949 68/1949
Toledo 87/2010 68/1879
Youngstown 87/1949 69/1939
Mansfield 85/2010 64/1919
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Small Craft Advisory from 4 AM Thursday to 10 AM EDT Friday
for LEZ145>149.
Small Craft Advisory from 4 AM Thursday to 4 AM EDT Friday for
LEZ142>144.
&&
SYNOPSIS...KEC
NEAR TERM...KEC/Lombardy
SHORT TERM...DJB
LONG TERM...Mullen
AVIATION...Lombardy
MARINE...DJB
CLIMATE...Hazardous weather outlook, Oct 10, 3:50 AM EDT, 17 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 350 AM EDT Wed Oct 10 2018 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-110800- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood- Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland- Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore-Northern Erie-Southern Erie- 350 AM EDT Wed Oct 10 2018 This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in Ohio, 2018Every small craft advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.